Alert archive / Massachusetts / Small Craft Advisories in 2016
Small Craft Advisory 93, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Aug 5, 2016, 3:28 AM EDT. It took effect at Aug 5, 2016, 2:00 PM EDT. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Aug 5, 2016, 3:28 AM EDT (07:28 UTC)
- In effect from
- Aug 5, 2016, 2:00 PM EDT
- Expired
- Aug 6, 2016, 7:00 PM EDT
- In force
- 29 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted.
319 WHUS71 KBOX 050728 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 328 AM EDT FRI AUG 5 2016 ANZ250-051530- /O.NEW.KBOX.SC.Y.0093.160805T1800Z-160806T1500Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 328 AM EDT FRI AUG 5 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 AM EDT SATURDAY. * WINDS AND SEAS...SOUTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FRANK FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
6 follow-up statements
576 WHUS71 KBOX 051407 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1007 AM EDT FRI AUG 5 2016 ANZ251-052215- /O.EXB.KBOX.SC.Y.0093.160805T1800Z-160806T0300Z/ MASSACHUSETTS BAY AND IPSWICH BAY- 1007 AM EDT FRI AUG 5 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM EDT THIS EVENING. * WINDS AND SEAS...SOUTH WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-052215- /O.CON.KBOX.SC.Y.0093.160805T1800Z-160806T1500Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 1007 AM EDT FRI AUG 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 AM EDT SATURDAY... * WINDS AND SEAS...SOUTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
096 WHUS71 KBOX 051945 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 345 PM EDT FRI AUG 5 2016 ANZ250-060345- /O.CON.KBOX.SC.Y.0093.000000T0000Z-160806T1500Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 345 PM EDT FRI AUG 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT SATURDAY... * WINDS AND SEAS...SOUTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ251-060300- /O.CON.KBOX.SC.Y.0093.000000T0000Z-160806T0300Z/ MASSACHUSETTS BAY AND IPSWICH BAY- 345 PM EDT FRI AUG 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS AND SEAS...SOUTH WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
544 WHUS71 KBOX 060121 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 921 PM EDT FRI AUG 5 2016 ANZ251-060230- /O.CAN.KBOX.SC.Y.0093.000000T0000Z-160806T0300Z/ MASSACHUSETTS BAY AND IPSWICH BAY- 921 PM EDT FRI AUG 5 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS HAVE DROPPED BELOW SMALL CRAFT ADVISORY THRESHOLDS. THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ ANZ250-060930- /O.CON.KBOX.SC.Y.0093.000000T0000Z-160806T1500Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 921 PM EDT FRI AUG 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT SATURDAY... * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
282 WHUS71 KBOX 060750 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 350 AM EDT SAT AUG 6 2016 ANZ231>237-061600- /O.EXB.KBOX.SC.Y.0093.160806T1200Z-160806T2300Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- 350 AM EDT SAT AUG 6 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 7 PM EDT THIS EVENING. * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-061500- /O.CON.KBOX.SC.Y.0093.000000T0000Z-160806T1500Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 350 AM EDT SAT AUG 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 20 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FRANK FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
223 WHUS71 KBOX 061454 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1054 AM EDT SAT AUG 6 2016 ANZ250-061600- /O.EXP.KBOX.SC.Y.0093.000000T0000Z-160806T1500Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 1054 AM EDT SAT AUG 6 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 11 AM EDT THIS MORNING... SOUTHWEST WIND GUSTS ARE EXPECTED TO REMAIN 20 KT OR LESS...WITH SEAS LESS THAN 4 FEET. A FEW THUNDERSTORMS COULD MOVE ACROSS THE WATERS LATER THIS AFTERNOON. WINDS AND SEAS MAY BE SIGNIFICANTLY HIGHER IN AND NEAR THUNDERSTORMS. $$ ANZ231>237-062300- /O.CON.KBOX.SC.Y.0093.000000T0000Z-160806T2300Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- 1054 AM EDT SAT AUG 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. A FEW THUNDERSTORMS COULD MOVE ACROSS THE WATERS LATER THIS AFTERNOON. WINDS AND SEAS MAY BE SIGNIFICANTLY HIGHER IN AND NEAR THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
338 WHUS71 KBOX 062303 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 703 PM EDT SAT AUG 6 2016 ANZ231>237-070015- /O.EXP.KBOX.SC.Y.0093.000000T0000Z-160806T2300Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- 703 PM EDT SAT AUG 6 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... OUTSIDE OF A WEAKENED THUNDERSTORM...WINDS WILL GRADUALLY WEAKEN THROUGH THE OVERNIGHT HOURS. $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Aug 5, 2:46 AM EDT, 42 minutes earlier.
Area forecast discussion, Aug 5, 2:46 AM EDT, 42 minutes before
Area Forecast Discussion National Weather Service Taunton MA 246 AM EDT FRI AUG 5 2016 .SYNOPSIS... High pressure will bring dry and seasonably warm weather with low humidity today. A cold front will sweep New England Saturday bringing strong to severe thunderstorms. High pressure follows with seasonable and dry conditions through Tuesday. Another cold front and possible storms sweep the region Wednesday followed by another bout of high pressure for the remainder of the week. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... 940 pm update... High pressure in control will allow mainly clear skies and light winds to continue overnight. Low temps should range from the middle to upper 50s in the outlying locations, to between 60 and 65 in the urban centers. Patchy fog may develop late in the typically prone locations with the highest risk in the lower CT River Valley. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/... Friday... High pres will remain south of New Eng with s/sw flow bringing slight warming in the lower levels. With continued sunshine temps will reach mid/upper 80s across much of the region with a few locations near 90 in interior NE MA, but cooler along the south coast with sw winds. Seabreezes not expected across east coastal MA as gradient winds should be strong enough. Continued comfortable humidity with dewpoints in the 50s. Friday night... Robust mid level shortwave moves east from the upper Great Lakes as attending cold front moves through upstate NY. Increasing low level sw flow will bring a surge of higher theta-e air into New Eng late along with increasing KI values into the 30s and some elevated instability. This will result in increasing cloud cover along with a risk of a few showers/isolated t-storm, mainly western New Eng after midnight. With cloud cover and increasing dewpoints, lows will be in the mid/upper 60s. && .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... * High pressure builds from the west early next week * A cold front will bring a chance for showers and storms Wednesday * High pressure and increasing temps expected for late next week 00Z models continue to be in fairly good agreement with the overall synoptic pattern through the long term. The cold front for Saturday will move offshore Saturday evening with high pressure building in behind. The high crests over the area Monday and moves offshore Tuesday. Another cold front moves through Wednesday or Thursday, bringing another chance of showers and thunderstorms. The GFS is more progressive with the frontal passage than the ECMWF, bringing it through southern New England about 12 hours earlier than the ECMWF. GEFS and EPS members are all over the place so suffice it to say that there is some uncertainty with this time period. Temperatures...Seasonable temperatures are expected through Monday, with a warming trend through the end of the week. By Thursday, expect temperatures to around 90. Precipitation...Much of the long term forecast is dry. Saturday night there is a chance of lingering showers and thunderstorms during the evening hours. After that, the only chance of showers and thunderstorms is with a cold front next Wednesday or Thursday. As stated above, there is quite a bit of uncertainty with regards to the timing of the front. There is much to be determined as the timing of the front will be crucial to determining how much instability is available for showers and storms. && .AVIATION /07Z FRIDAY THROUGH TUESDAY/... Forecaster Confidence Levels. Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. Short Term /through Saturday/... 0z update...no major changes to the forecast. Tonight...High confidence. VFR. Low risk of MVFR-LIFR fog in typically prone locations, especially in the CT River Valley. Very patchy if any. Friday...High confidence. Fog burns off by 12 or 13z, otherwise VFR. Friday night...Moderate confidence. VFR. Low risk SCT SHRA/TSRA into W terminals by morning. Confident they'll be W with sunrise over the Hudson River Valley region. KBOS TAF...High confidence in TAF. Seabreeze not expected Friday. KBDL TAF...High confidence in TAF. Outlook /Saturday Night through Tuesday/... Saturday night...Moderate confidence. Mainly VFR. MVFR conditions possible in SCT -SHRA/TSRA during the evening hours. Then VFR conditions for the remainder of the night. Sunday through Tuesday...High confidence. VFR. && .MARINE... Forecaster Confidence Levels. Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. Short Term /through Saturday/...High confidence. 730 pm update...no major changes to the forecast. Increasing southerly winds Friday into Friday night with gusts up to 20 kt, mainly NE MA waters where low prob a few higher gusts approaching 25 kt. Seas mainly below SCA but may reach 5 ft Fri evening NE MA waters. Outlook /Saturday Night through Tuesday/... High confidence. Quiet boating weather expected for much of this time. One exception will be Saturday evening when scattered showers and thunderstorms occur with a cold frontal passage. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...None. MA...None. RI...None. MARINE...None. && SYNOPSIS...KJC/RLG NEAR TERM...Frank SHORT TERM...KJC LONG TERM...RLG AVIATION...KJC/RLG MARINE...KJC/RLG
Hazardous weather outlook, Aug 4, 5:34 PM EDT, 9 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 534 PM EDT THU AUG 4 2016 CTZ002>004-MAZ002>024-026-RIZ001>008-052145- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 534 PM EDT THU AUG 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL OF MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...AND RHODE ISLAND. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SATURDAY...THERE IS A MODERATE PROBABILITY OF STRONG TO SEVERE THUNDERSTORMS WITH THE PRIMARY THREAT OF DAMAGING WINDS AS A COLD FRONT MOVES THROUGH SOUTHERN NEW ENGLAND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-052145- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 534 PM EDT THU AUG 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A LOW PROBABILITY OF A FEW STRONG THUNDERSTORMS ON THE WATERS SATURDAY WITH A COLD FRONTAL PASSAGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
Nearby
Small Craft Advisories in Massachusetts, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.